Table of Contents Author Guidelines Submit a Manuscript
Canadian Respiratory Journal
Volume 2016, Article ID 4287270, 4 pages
http://dx.doi.org/10.1155/2016/4287270
Clinico-Pathologic Conferences

Acetaminophen Use: An Unusual Cause of Drug-Induced Pulmonary Eosinophilia

Division of Respirology and Critical Care Medicine, Department of Medicine, Queen’s University, Kingston, ON, Canada K7L 2V6

Received 21 July 2015; Accepted 9 November 2015

Copyright © 2016 Mathieu D. Saint-Pierre and Onofre Moran-Mendoza. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mathieu D. Saint-Pierre and Onofre Moran-Mendoza, “Acetaminophen Use: An Unusual Cause of Drug-Induced Pulmonary Eosinophilia,” Canadian Respiratory Journal, vol. 2016, Article ID 4287270, 4 pages, 2016. https://doi.org/10.1155/2016/4287270.